# SDR SWIA202156887

- Difficulty date: February 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH FS 625.0 UPPER CLIP CRACKED   (C-CHECK) RO 3/10/2021    REMOVED AND INSTALLED  FS 625.0 UPPER CLIP AT STR 14  REF CRJ-200-SRM 51-42-21 .AND REO 601R-53-61-422 REV NC DATED 2001-08-23. COMPLIED WITH 51-900-1003-SKY  AND SEE CONTINUATION CARD FOR DETAILS
